Sheffer operation in ortholattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 19-23 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We introduce the concept of Sheffer operation in ortholattices and, more generally, in lattices with antitone involution. By using this, all the fundamental operations of an ortholattice or a lattice with antitone involution are term functions built up from the Sheffer operation. We list axioms characterizing the Sheffer operation in these lattices.
We introduce the concept of Sheffer operation in ortholattices and, more generally, in lattices with antitone involution. By using this, all the fundamental operations of an ortholattice or a lattice with antitone involution are term functions built up from the Sheffer operation. We list axioms characterizing the Sheffer operation in these lattices.
Classification : 06C15, 06E30
Keywords: ortholattice; orthocomplementation; lattice with antitone involution; Sheffer operation
@article{AUPO_2005_44_1_a2,
     author = {Chajda, Ivan},
     title = {Sheffer operation in ortholattices},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {19--23},
     year = {2005},
     volume = {44},
     number = {1},
     mrnumber = {2218564},
     zbl = {1091.06007},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a2/}
}
TY  - JOUR
AU  - Chajda, Ivan
TI  - Sheffer operation in ortholattices
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2005
SP  - 19
EP  - 23
VL  - 44
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a2/
LA  - en
ID  - AUPO_2005_44_1_a2
ER  - 
%0 Journal Article
%A Chajda, Ivan
%T Sheffer operation in ortholattices
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2005
%P 19-23
%V 44
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a2/
%G en
%F AUPO_2005_44_1_a2
Chajda, Ivan. Sheffer operation in ortholattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 19-23. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a2/